# SDR REXA2020042800564

- Difficulty date: April 3, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N195PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15195
- Aircraft time: 27,864 hours, 19,729 cycles
- Engine: Ge CF348C5
- System (JASC): 7110 · Engine Cowling System
- Part: Pin
- Part number: CN6220313203
- Condition: Bent
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENGINE LOWER COWLING ALIGNMENT PIN AFT OF THE 2ND LATCH IS BENT, UNDERLYING STRUCTURE POSSIBLY DAMAGED.                              
REMOVED & REPLACED ALIGNMENT PIN & OB EDGE MEMBER IAW CRJ 900 SRM  51-41-02-001-001-A01, 51-40-11-001-001-A01, 51-42-06-001-001. WVAC
